Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Manifolds with $\pi _1 = Z$

Author: William Browder
Journal: Bull. Amer. Math. Soc. 72 (1966), 238-244
MathSciNet review: 0190940
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Anderson, E. H. Brown and F. P. Peterson, SU-cobordism KO-characteristic numbers and the Kervaire invariant, Ann. of Math. 83 (1966), 54-67. MR 189043
  • 2. W. Browder, Homotopy type of differentiable manifolds, Proc. Aarhus Sympos., 1962, 42-46.
  • 3. W. Browder, Diffeomorphisms of 1-connected manifolds, (to appear). MR 212816
  • 4. W. Browder and M. W. Hirsch, Surgery on piecewise linear manifolds and applications, (to appear). MR 217801
  • 5. W. Browder and J. Levine, Fibring manifolds over S1, Comment. Math. Helv. (to appear). MR 195104
  • 6. S. P. Novikov, Diffeomorphisms of simply connected manifolds, Soviet Math. Dokl. 3 (1962), 540-543.
  • 7. S. P. Novikov, Homotopy equivalent smooth manifolds, I, Izv. Akad. Nauk USSR 28 (1964), 365-474. (Russian) MR 162246
  • 8. C. T. C. Wall, An extension of results of Novikov and Browder, Amer. J. Math, (to appear). MR 212826

Additional Information